It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hey murph its been awhile and good to hear from ya,sounds like you are addicted to the benzos whether its valium or klonopin or whatever and it is workin against the suboxone and the brain doesnt know whether to be happy or sad or both.ive always read that you were not supposed to use sedatives with suboxone so maybe this is why who knows.first you have got to get off the valium and klonopin for good then see where you are at with the sub.you need to do something cause if you dont it sounds like you might hurt yourself or worse.better do it under a doc if ya can and god go with ya-spark
[QUOTE=spark-o-cet]hey murph its been awhile and good to hear from ya,sounds like you are addicted to the benzos whether its valium or klonopin or whatever and it is workin against the suboxone and the brain doesnt know whether to be happy or sad or both.ive always read that you were not supposed to use sedatives with suboxone so maybe this is why who knows.first you have got to get off the valium and klonopin for good then see where you are at with the sub.you need to do something cause if you dont it sounds like you might hurt yourself or worse.better do it under a doc if ya can and god go with ya-spark[/QUOTE]

Hello Spark
Did I screw up or what? I think you so hit the nail on the head. The suboxone takes care of the serotonin and those receptors and the valium, too many has me so depressed. I agree with you Spark, I'd be happy if I could, at this point to get tojust 1 klonopin - for 8 years. I just want to get off the valiuam at this point and never go there again.

I'm scared about hospitalization, etc. I cannot tolerate anxiety/panic...

To you...I haven' been reading. .PLEASE tell me how you are doing. I know you were quitting suboxone ....I kept on wondering how you were doing. I hope fine.

Please keep in touch.
Murph
[QUOTE=sadsister]Murph-
The valium is messing w/ you-my sister was on a high dosage of valium and had "drug psychosis"...she landed in the hospital...all im saying is can you wean down immediately?What does the dr. suggest..
You will be ok..but you definitely need to come down from that dose..
I take benzos w/ my sub..and had to cut down the dose..cos i was getting really tired/depressed..don't fret..but please seek help to wean to your proper dosage/etc..so you won't be worried/depressed.
Whats w/ the computer thing/were you on a board that was hurtful/cruel?
Stay well-im praying for you
Heather[/QUOTE]

Heather,
I started a month ago taking valium from just 1-3 (10 valiums). Before I knew it I stopped counting and was up to 10 sometims. I FEEL like I have some kind of drug psychosis ...I can't explaiin why.

He suggestd trying to weaning but he feels that I won't have any easy time with the anxiety that comes with that. I don' tknow if I can get through that alone, because I'm very depressed, suicidal, and I'm afraid if I feel to anxious, shaky, I'll go over the edge. I neer had a problem with 1 1 mg klonopn with suboxone but this is sometimes 10, 10 mg valium a day, just titrated up to there.

Compuer thing is irrelevant...just that people are cruel sometimes and when you're down it can make you react in a self-destructive way

Murphyl

PS. I can hardly even type.

I dn't know what to do :(





All times are GMT -7. The time now is 10:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!